Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 24, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 17, 2012, 1:52 PM EST for Casey County, Lincoln County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2012, 1:52 PM EST (18:52 UTC)
- Expired
- Jan 17, 2012, 2:15 PM EST
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Casey County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 587 m²/s²
- 0-3 km storm-relative helicity
- 687 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
190
WUUS53 KLMK 171852
SVRLMK
KYC045-137-171915-
/O.NEW.KLMK.SV.W.0024.120117T1852Z-120117T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
152 PM EST TUE JAN 17 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 215 PM EST
* AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT SALEM...MOVING EAST
AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
HIGHLAND AND JUMBO...
OTTENHEIM AND BROUGHTENTOWN...
TURKEYTOWN AND DOG WALK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3733 8451 3733 8452 3735 8456 3726 8468
3727 8491 3740 8481 3752 8496 3751 8448
3749 8445
TIME...MOT...LOC 1852Z 270DEG 50KT 3742 8480
WIND...HAIL 60MPH 0.75IN
$$
MP2 follow-up statements
833
WWUS53 KLMK 171905
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
205 PM EST TUE JAN 17 2012
KYC045-171915-
/O.CAN.KLMK.SV.W.0024.000000T0000Z-120117T1915Z/
CASEY KY-
205 PM EST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASEY COUNTY IS
CANCELLED...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3733 8451 3735 8456 3726 8468 3729 8472
3730 8471 3733 8471 3751 8457 3751 8449
3749 8446 3749 8445
TIME...MOT...LOC 1905Z 270DEG 50KT 3741 8457
$$
KYC137-171915-
/O.CON.KLMK.SV.W.0024.000000T0000Z-120117T1915Z/
LINCOLN KY-
205 PM EST TUE JAN 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EST
FOR SOUTHEASTERN LINCOLN COUNTY...
AT 204 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OTTENHEIM...MOVING EAST
AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
TURKEYTOWN AND DOG WALK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3733 8451 3735 8456 3726 8468 3729 8472
3730 8471 3733 8471 3751 8457 3751 8449
3749 8446 3749 8445
TIME...MOT...LOC 1905Z 270DEG 50KT 3741 8457
WIND...HAIL 60MPH 0.75IN
$$
MP286
WWUS53 KLMK 171914
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EST TUE JAN 17 2012
KYC137-171923-
/O.EXP.KLMK.SV.W.0024.000000T0000Z-120117T1915Z/
LINCOLN KY-
214 PM EST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 215 PM EST...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THERE REMAIN STRONG STORMS IN THE AREA THAT CAN PRODUCE HEAVY
RAIN...DANGEROUS LIGHTNING AND GUSTY WINDS UP TO 50 MPH.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3733 8451 3735 8456 3726 8468 3729 8472
3730 8471 3733 8471 3751 8457 3751 8449
3749 8446 3749 8445
TIME...MOT...LOC 1913Z 270DEG 50KT 3740 8443
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 17, 1:49 PM EST, 3 minutes earlier.
Area forecast discussion, Jan 17, 1:49 PM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 149 PM EST TUE JAN 17 2012 ...Mesoscale Update... Squall line continues to head east and southeast across the state this afternoon. Convection is now all east of interstate 65 and the most severe storms are generally located across the south-central portions of the state. Tornadic storms continue along the KY/TN border where stronger storms are feeding on increasing moisture and instability. Proximity soundings indicated a localized area of increased storm-relative helicity and given that we're still being influenced by the low-level jet axis that is supplying 60-70 knots of shear across our southeast sections. Highest risk of severe is south and east of a line from Allen county to Clark county Kentucky. Storms within this line will be capable of producing wind damage and isolated squall line embedded tornadoes will still be possible. Though, the highest risk of tornadoes appears to be along the KY/TN border region for the next hour or so. && .Short Term (Today - Tonight)... Elongated surface low extends from south-central Missouri into central Illinois, with strong SSW low-level flow over the Ohio Valley. The air mass being advected in is unseasonably mild, but so far not exceedingly moist, which has somewhat limited the development of precip south of the Ohio River. Strong low-level jet (60-65 kt at 3000 ft AGL per KLVX 88-D) has not penetrated the boundary layer as well as we expected, with 2000 ft winds holding around 45 kt. Showers that tried to expand south and east into central Kentucky are now largely confined to Indiana, but METARs did show peak winds near 40 mph at SDF and FFT at or just before the onset of precip earlier. Expect more gusty showers, and perhaps a few thunderstorms, through the pre-dawn hours, mainly in Indiana but possibly as far south and east as the Bluegrass Parkway. Not expecting severe wind gusts, but with the screaming low-level jet, any shower or thunderstorm could briefly mix down strong wind gusts in the 40-50 mph range. Still on track for an early afternoon frontal passage, but the precip chances should actually drop off to a low-end likely a few hours before that, as the low-level jet is shunted south and east of the forecast area. Thunder potential will exit with the low-level jet around midday. Temps will remain near current readings, mainly in the mid-50s, through late morning in Indiana, and early/mid-afternoon in Kentucky. Once the front moves through, expect temperatures to rapidly fall through the 40s, and into the 30s by early evening. As usual this begs the question of snow potential with the exiting precip shield. NAM takes the precip out of central Kentucky too quickly to change over, but the GFS is a little slower. Forecast soundings only show a very shallow layer near saturation at -10C, and time-height X-sections actually show downward motion. Therefore, we will be hard pressed to see any changeover except in the I-75 corridor early this evening. Even then it looks more like a mix, if anything, so we will carry a chance of rain or snow showers. Surface temps still above freezing so little or no impact is expected. .Long Term (Wednesday night through Monday)... The early portion of the extended, late Wednesday through Sunday, will feature a fast progressive zonal jet that will basically bisect the CONUS from west to east. Bitterly cold arctic air across Canada will spill south of the Canadian border and bring cold temperatures to the northern states. Unseasonably mild temperatures will stretch across our southern states from New Mexico across the Gulf States through the Carolinas. A baroclinic zone will become established across the Lower Ohio Valley with a sharp contrast in temperatures from north to south, making our temperature forecast Thursday through Saturday tricky. Temperatures will start off cold Wednesday as high pressure builds over the Commonwealth. Under mostly clear to partly cloudy skies, light north winds will diminish during the afternoon before becoming light southerly by Thursday morning. Despite highs only in the upper 30s to around 40, sun and light winds will make Wednesday seem warmer. A potent low pressure system will move across the western Great Lakes early Thursday. Arctic high pressure will quickly build across the Upper Midwest by afternoon. A cold front will move south of the Ohio River late in the day. However, the bulk of the really bitterly cold air will stay to the north, with the Commonwealth receiving just a glancing blow from this shallow arctic airmass. Some light snow showers or flurries may just graze our northern counties across the Bluegrass and southern Indiana Thursday afternoon. Thursday's highs may show a wide range from north to south on Thursday, and possibly Friday's as well, varying from the upper 30s north to near 50 across the south. Both the GFS and latest ECMWF show a weak trough crossing the region early Saturday. Light rain is likely Saturday, with again, cold air likely remaining to the north. Sunday and Monday... Jet stream energy will move east into the central Rockies Sunday and this will lead to a broad ridge developing across the southern states. Light southwest flow will likely lead to several very mild days early next week. Highs Sunday and Monday will rise well into the 50s. The GFS hints at a significant cyclone developing across the southern plains next Monday. This system will bring increasing moisture and potentially two wet days Monday and Tuesday. && .Aviation (18Z TAF Issuance)... Intense squall line continues to push through central Kentucky this afternoon. This line will affect the KBWG and KLEX terminals early in the period with IFR conditions as the line presses through. Feel that the worst of the weather will affect KBWG and KLEX between 17/18Z-1930Z with gusty winds, low cigs, and low visibilities. Conditions should improve greatly after 17/1930Z as the line pulls off to the east. After 17/1930Z, the main aviation concern will be gusty northwest winds behind the cold front. Northwest winds at 15-20kts and gusts to 30kts will be possible through the afternoon and into the evening hours. Winds look to die off after 18/03-06Z at all terminals with ceilings and visibilities remaining VFR overnight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........MJ Short Term.......RAS Long Term........JSD Aviation.........MJ
Hazardous weather outlook, Jan 17, 11:37 AM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1137 AM EST TUE JAN 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-180915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1137 AM EST TUE JAN 17 2012 /1037 AM CST TUE JAN 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH THE HIGHEST THREAT FOR SEVERE WEATHER BEING CONFINED TO AREAS ALONG AND EAST OF I-65 IN KENTUCKY. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ISOLATED TORNADOES WITHIN THE SQUALL LINE WILL ALSO BE POSSIBLE. AFTER THE PASSAGE OF A COLD FRONT...WIND GUSTS WILL CONTINUE TO APPROACH 40 MPH THIS AFTERNOON FOLLOWED BY MUCH COOLER TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON. MJ
In the hours before
Special weather statement, Jan 17, 1:14 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM EST TUE JAN 17 2012
KYZ041-048-049-057-171845-
CLARK-FAYETTE-JESSAMINE-MADISON-
114 PM EST TUE JAN 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 113 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF RICHMOND...AND MOVING EAST
AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RICHMOND...
REDHOUSE AND BLUE GRASS...
JACKSON FERRY AND OLIVERS...
DOYLESVILLE AND UNION CITY...
COLLEGE HILL AND MINA...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8400 3784 8405 3782 8407 3784 8409
3783 8410 3781 8407 3778 8410 3777 8408
3775 8407 3766 8409 3773 8450 3774 8449
3777 8452 3775 8456 3775 8461 3777 8461
3797 8439 3794 8396
TIME...MOT...LOC 1814Z 276DEG 39KT 3784 8438
MPSpecial weather statement, Jan 17, 1:16 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
116 PM EST TUE JAN 17 2012
KYZ055>057-067-171900-
BOYLE-GARRARD-LINCOLN-MADISON-
116 PM EST TUE JAN 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 113 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF DANVILLE...AND MOVING EAST
AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
LANCASTER...
DANVILLE...
HYATTSVILLE AND POINT LEAVELL...
LOWELL AND MANSE...
PAINT LICK AND WALLACETON...
MIDDLETOWN AND BEREA...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
3747 8438 3748 8444 3745 8446 3751 8486
3755 8485 3753 8496 3775 8462 3773 8458
3774 8456 3766 8410 3763 8412 3756 8409
TIME...MOT...LOC 1816Z 274DEG 39KT 3761 8464
MPLocal storm report, Jan 17, 1:20 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
120 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 2 SE HIGHGROVE 37.95N 85.45W
01/17/2012 NELSON KY TRAINED SPOTTER
LOST SOME SHINGLES OFF ROOF AND 8 INCH DIAMETER TREE
DOWN.
&&
EVENT NUMBER LMK1200045
RJSLocal storm report, Jan 17, 1:24 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG 2 W BALLARDSVILLE 38.37N 85.39W
01/17/2012 OLDHAM KY TRAINED SPOTTER
TREE UPROOTED ON FOX TRAIL COURT.
&&
EVENT NUMBER LMK1200046
RJSLocal storm report, Jan 17, 1:25 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 3 NW WINCHESTER 38.03N 84.23W
01/17/2012 M60 MPH CLARK KY MESONET
&&
EVENT NUMBER LMK1200047
CMCLocal storm report, Jan 17, 1:29 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM TSTM WND DMG 2 SSW LOUISVILLE 38.20N 85.75W
01/17/2012 JEFFERSON KY TRAINED SPOTTER
4 LARGE UTILITY POLES BROKEN ON DAKOTA AVE AND FLOYD
ST.
&&
EVENT NUMBER LMK1200048
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 10:14 AM EST | Severe Thunderstorm Warning | LMK | Meade | 31 min |
| Jan 17, 10:27 AM EST | Tornado Warning | LMK | Hancock | 43 days |
| Jan 17, 10:34 AM EST | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Jan 17, 10:43 AM EST | Severe Thunderstorm Warning | LMK | Meade | 17 min |
| Jan 17, 10:50 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Jan 17, 10:54 AM EST | Tornado Warning | LMK | Jefferson, Oldham | 36 min |
| Jan 17, 10:57 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 18 min |
| Jan 17, 11:00 AM EST | Special Weather Statement | LMK | Jefferson | 30 min |
| Jan 17, 11:02 AM EST | Special Weather Statement | LMK | Trimble | 28 min |
| Jan 17, 11:07 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 23 min |
| Jan 17, 11:11 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 19 min |
| Jan 17, 11:19 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 26 min |
| Jan 17, 11:20 AM EST | Tornado Warning | LMK | Jefferson, Shelby, Spencer | 25 min |
| Jan 17, 11:23 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Spencer | 37 min |
| Jan 17, 11:25 AM EST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 35 min |
| Jan 17, 11:29 AM EST | Tornado Warning | LMK | Breckinridge, Grayson, Hardin | 16 min |
| Jan 17, 11:42 AM EST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 18 min |
| Jan 17, 11:44 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Larue, Meade, Nelson | 31 min |
| Jan 17, 11:52 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Shelby, Spencer and 1 more | 23 min |
| Jan 17, 12:06 PM EST | Special Weather Statement | LMK | Grayson, Larue | 24 min |
| Jan 17, 12:07 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 23 min |
| Jan 17, 12:14 PM EST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Scott, Woodford | 31 min |
| Jan 17, 12:16 PM EST | Special Weather Statement | LMK | Logan | 29 min |
| Jan 17, 12:24 PM EST | Severe Thunderstorm Warning | LMK | Grayson, Green, Hardin, Hart, Larue, Nelson and 1 more | 36 min |
| Jan 17, 12:27 PM EST | Tornado Warning | LMK | Grayson, Green, Hardin, Hart, Larue | 33 min |
| Jan 17, 12:28 PM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 17 min |
| Jan 17, 12:39 PM EST | Special Weather Statement | LMK | Edmonson, Hart | 36 min |
| Jan 17, 12:46 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 29 min |
| Jan 17, 12:48 PM EST | Special Weather Statement | LMK | Simpson | 27 min |
| Jan 17, 12:50 PM EST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Nicholas | 25 min |
| Jan 17, 12:56 PM EST | Tornado Warning | LMK | Warren | 19 min |
| Jan 17, 1:10 PM EST | Special Weather Statement | LMK | Casey, Green, Taylor | 35 min |
| Jan 17, 1:12 PM EST | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 33 min |
| Jan 17, 1:14 PM EST | Special Weather Statement | LMK | Madison | 31 min |
| Jan 17, 1:14 PM EST | Severe Thunderstorm Warning | LMK | Allen, Simpson | 16 min |
| Jan 17, 1:16 PM EST | Special Weather Statement | LMK | Garrard | 44 min |
| Jan 17, 1:20 PM EST | Tornado Warning | LMK | Allen, Simpson | 25 min |
| Jan 17, 1:25 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 35 min |
| Jan 17, 1:26 PM EST | Severe Thunderstorm Warning | LMK | Clark, Madison | 19 min |
| Jan 17, 1:30 PM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Marion, Taylor | 30 min |
| Jan 17, 1:43 PM EST | Tornado Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jan 17, 1:59 PM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell, Taylor | 31 min |
| Jan 17, 2:13 PM EST | Tornado Warning | LMK | Cumberland, Monroe | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.